# SDR DALA2025121809217

- Difficulty date: December 17, 2025
- Submitted: December 18, 2025
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 58,231 hours, 30,087 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 DENTS ON SKIN LOCATED ON DOUBLER REPAIR BTW FR 29 TO FR 30 AND STR 4 1L TO STR 42L AT LOWER FUSELAGE. CORRECTIVE ACTION: COMPLIED WITH ER/A 555536-14AD. (1356218).
